# SDR SWAA2018021919731

- Difficulty date: February 6, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 66,927 hours, 39,343 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 65C38656
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD EDGE STRAKE SPLICE STRAP CRACKED.  R & R THE STRAP IAW SRM.
